Advanced Search
MyIDEAS: Login to save this article or follow this journal

Invariant risk attitudes

Contents:

Author Info

  • Quiggin, John
  • Chambers, R.G.Robert G.

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6WJ3-4BWYP5X-1/2/0e7b42e4e425de0faec5ca472cfe3039
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Economic Theory.

Volume (Year): 117 (2004)
Issue (Month): 1 (July)
Pages: 96-118

as in new window
Handle: RePEc:eee:jetheo:v:117:y:2004:i:1:p:96-118

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Peleg, Bezalel & Yaari, M E, 1975. "A Price Characterization of Efficient Random Variables," Econometrica, Econometric Society, vol. 43(2), pages 283-92, March.
  2. Quiggin, John & Chambers, Robert G, 1998. "Risk Premiums and Benefit Measures for Generalized-Expected-Utility Theories," Journal of Risk and Uncertainty, Springer, vol. 17(2), pages 121-37, November.
  3. Hanoch, G & Levy, Haim, 1969. "The Efficiency Analysis of Choices Involving Risk," Review of Economic Studies, Wiley Blackwell, vol. 36(107), pages 335-46, July.
  4. Yaari, Menahem E., 1969. "Some remarks on measures of risk aversion and on their uses," Journal of Economic Theory, Elsevier, vol. 1(3), pages 315-329, October.
  5. Brennan, M. J. & Kraus, A., 1976. "The Geometry of Separation and Myopia," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 11(02), pages 171-193, June.
  6. Rubinstein, Ariel & Safra, Zvi & Thomson, William, 1992. "On the Interpretation of the Nash Bargaining Solution and Its Extension to Non-expected Utility Preferences," Econometrica, Econometric Society, vol. 60(5), pages 1171-86, September.
  7. Yaari, Menahem E, 1987. "The Dual Theory of Choice under Risk," Econometrica, Econometric Society, vol. 55(1), pages 95-115, January.
  8. Robert G. Chambers & Rolf Färe, 1998. "Translation homotheticity," Economic Theory, Springer, vol. 11(3), pages 629-641.
  9. Safra, Zvi & Segal, Uzi, 1998. "Constant Risk Aversion," Journal of Economic Theory, Elsevier, vol. 83(1), pages 19-42, November.
  10. Donaldson, David & Weymark, John A., 1980. "A single-parameter generalization of the Gini indices of inequality," Journal of Economic Theory, Elsevier, vol. 22(1), pages 67-86, February.
  11. Rothschild, Michael & Stiglitz, Joseph E., 1970. "Increasing risk: I. A definition," Journal of Economic Theory, Elsevier, vol. 2(3), pages 225-243, September.
  12. Hadar, Josef & Russell, William R, 1969. "Rules for Ordering Uncertain Prospects," American Economic Review, American Economic Association, vol. 59(1), pages 25-34, March.
  13. Meyer, Jack, 1987. "Two-moment Decision Models and Expected Utility Maximization," American Economic Review, American Economic Association, vol. 77(3), pages 421-30, June.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Robert G. Chambers & John Quiggin, 2008. "Generalized Invariant Preferences: Two-parameter Representations of Preferences," Risk & Uncertainty Working Papers WPR08_1, Risk and Sustainable Management Group, University of Queensland.
  2. Chambers, Robert G & Quiggin, John, 2004. "Linear-Risk-Tolerant, Invariant Risk Preferences," Risk and Sustainable Management Group Working Papers 151162, University of Queensland, School of Economics.
  3. Quiggin, John C. & Chambers, Robert G., 2006. "The state-contingent approach to production under uncertainty," Australian Journal of Agricultural and Resource Economics, Australian Agricultural and Resource Economics Society, vol. 50(2), June.
  4. Chambers, Robert G. & Tzouvelekas, Vangelis, 2013. "Estimating population dynamics without population data," Journal of Environmental Economics and Management, Elsevier, vol. 66(3), pages 510-522.
  5. Chambers, Robert G & Grant, Simon & Polak, Ben & Quiggin, John, 2011. "A Two-Parameter Model of Dispersion Aversion," Risk and Sustainable Management Group Working Papers 151196, University of Queensland, School of Economics.
  6. Mikhail Sokolov, 2011. "Interval scalability of rank-dependent utility," Theory and Decision, Springer, vol. 70(3), pages 255-282, March.
  7. Yehuda Izhakian, 2012. "Ambiguity Measurement," Working Papers 12-01, New York University, Leonard N. Stern School of Business, Department of Economics.
  8. Robert Chambers & Margarita Genius & Vangelis Tzouvelekas, 2012. "A Supply-Response Model Under Invariant Risk Preferences," Working Papers 1209, University of Crete, Department of Economics.
  9. Quiggin, John & Chambers, Robert G, 2005. "The state-contingent approach to production and uncertainty," Risk and Sustainable Management Group Working Papers 151168, University of Queensland, School of Economics.
  10. John Quiggin & Robert Chambers, 2007. "Supermodularity and the Comparative Statics of Risk," Theory and Decision, Springer, vol. 62(2), pages 97-117, March.
  11. Marciano Siniscalchi, 2009. "Vector Expected Utility and Attitudes Toward Variation," Econometrica, Econometric Society, vol. 77(3), pages 801-855, 05.
  12. Grant, Simon & Kajii, Atsushi, 2007. "The epsilon-Gini-contamination multiple priors model admits a linear-mean-standard-deviation utility representation," Economics Letters, Elsevier, vol. 95(1), pages 39-47, April.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:117:y:2004:i:1:p:96-118. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.